# SDR ASOA2015031312396

- Difficulty date: February 18, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 BURNS ON RT BOTTOM OF OUTER SKIN, TAIL CONE AREA.  COMPLIED WITH PERMANENT REPAIR IAW EC/TC EA 12-2014-201.  COMPLIED WITH SECTION III PERMANET REPAIR, OF EA 12-2014-201, REV B.  RECEIVED AND COMPLIED WITH ECTC EA 12-2014-201.
